# SDR 2005UALA01170

- Difficulty date: October 20, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N336UA
- Make and model: Boeing 737322
- Aircraft serial: 24240
- Aircraft time: 50,643 hours, 27,989 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 616
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN LT FRAME IS CRACKED AT STUB BEAM AT STA 616 LOWER FASTENER HOLE.  REPAIRED LT FRAME STA 616 REF MM 53-11-89 ,INSTALLED FILLER AND ANGLE DOUBLER.
